# SDR HEEA0014952

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 206062200113
- Condition: Failed
- Location: Start/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR WILL NOT CRANK; FOUND BRUSHES WORN BEYOND 1/4 LIFE AND FAN COVER RIVET WASHER CAME LOOSE AND JAMMED ARMATURE. REPAIRED STARTER GENERATOR.
